Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Feel depressed always. Prescribed fludec 20 and licab 300 mg. Take ascoril - c cough syrup daily. Any side effect by continuous usage and how to get out of this syrup?

i am 36 years of age and i dont have much tensions but i always feel like depressed that is not doing any work and i am not getting peace of mind . i have consulted doctor he has given me fludec 20 and one 300 mg licab in the morning and at night but inspite of that some times i take 1mg lonazep in the mornig and one in the evening inspite of that i take ascoril-c cough syrup every day. i tried many times to leave cough surup but after few days i am getting depressed and not feeling to do any thing because of wich i am not ready to take decission of marriage.please tell me if i continue this what can be the side effects. please help me to get out of this cough surup which contains codeine .
Asked On : Wed, 16 May 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to hcm
thanks for the query
first of all the depression to be treated. which s the cause of addiction
you need insight oriented counselling at some rehabilitation center
for de-addiction you require hospitalisation. there are several de addiction centers . You can contact to the nearest centre. The reason for hospitalisation is that during withdrawal there is dyscomfort makes the person take the substance again and this can be prevented only in a hospital setting. The treatment would be with medications, and a detailed comprehensive therapy program.But hospitalisation is a must, and should be initiated at the earliest.
take care
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor